Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ


Posted by Janice on November 7, 1999, at 20:18:17

In reply to Re: my diag./symptoms & med s-effects , posted by Diane on November 4, 1999, at 14:01:16

you need to get yourself some more methadone. There must be some way to do this? Sorry to hear about your parents; they sound truly dreadful. And they probably think they are giving you 'support'.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Janice thread:14407